# SDR DALA1013070665

- Difficulty date: June 11, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 63,639 hours, 29,607 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND THE ROW 40 EMERGENCY PATH LIGHT INOPERATIVE. MX REPLACED THE LIGHT ASSY. OPS CHECK WAS GOOD. (DL757101500)
